MAUDE Adverse Event Report: SMITH & NEPHEW, INC. MNITAC,2.0 TI W/NDL,2#2-0 ULTRABRAID; STAPLE, FIXATION, BONE

SMITH & NEPHEW, INC. MNITAC,2.0 TI W/NDL,2#2-0 ULTRABRAID; STAPLE, FIXATION, BONE
Model Number 72202019
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after inserting the anchor it was tested for pullout strength by surgeon and it came out.Surgeon resorted to using competitors anchor to complete repair.No patient injury reported.
 
Additional Manufacturer Narrative
Investigator determined that complained device worked properly.A visual inspection was performed on the device and no issue was observed.Complaint of video output failure could not be reproduced and device passed functional testing.All device functions performed as expected.Root cause could not be determined since the reported malfunction could not be duplicated during the device evaluation process.A review of the device history records showed there were no indications to suggest that the device did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
MNITAC,2.0 TI W/NDL,2#2-0 ULTRABRAID
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6946633
Report Number1219602-2017-01293
Device Sequence Number682433
Product Code JDR
UDI-Device Identifier03596010619013
UDI-Public(01)03596010619013(17)220609(10)50668758
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K000797
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2022
Device Model Number72202019
Device Catalogue Number72202019
Device Lot Number50668758
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/11/2017
Supplement Date Received by Manufacturer10/11/2017
Initial Report FDA Received Date10/12/2017
Supplement Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR